Ask an expert
Question

15 Jul 2010

&quot Weening&quot  off anti-depros
Hi there Doc,

Thank you for the reply.

I have been on AD for +/- 8 years. I am on Adco-Paroxitine 20mg. The " electricity sensation"  occured from the beginning of the weening off process.

Thank you very much.

Answer 428 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Thanks for the extra information. I have heard of such unpleasant associations in association with Paroxetine, though I haven't heard of it usually lasting so long, especially as you are still taking the drug though at a lower dose. This is worth discussing with your own doctor.
It can be a problem with some weaning plans that the exact formulation of the drug affects your options - a tablet may be available at a lower dose, or it may be possible to break one in half ; with capsules it can be harder. Only a few meds are available in liquid form which gives one more flexibility.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18601 votes
Vote